# SDR AWXA9600673

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7838 - DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM UPPER CHORD BS 312, LBL 15 - RBL 15, WL 208.  FABRICATED AND REPAIRED FLOOR BEAM PER SRM 53-10-51.  (M)
